MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR
Model Number NT7209975
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete patient information.
 
Event or Problem Description
During the procedure, the generator would shut off and restart on its own.It would restart with each level, however after the 4th level, the generator did not work.The last level of the procedure could not be completed as a result, but there was no adverse consequence to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
ELECTROSURGICAL SPINE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15536127
Report Number2184149-2022-00243
Device Sequence Number5285707
Product Code GEI
UDI-Device Identifier05415067022325
UDI-Public05415067022325
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K033981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT7209975
Device Catalogue NumberNT7209975
Device Lot Number6330596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown